# SDR CALA2015080700655

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 49,241 hours, 18,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 4925299 FOR SDR PURPOSE.  ENTERED NR FOR EMER BATTERY CHARGER.  R & R AMM 33-51-06.
